Oral Health

Question
Posted by: Pieperig | 2009/04/11

Q.

Inspuiting maak my siek

Ek moet 4 krone kry, maar die inspuitings maak my verskriklik siek. Dit is behoorlik of my liggaam in skok in gaan. Ek bewe en bibber, en kan nie behoorlik dink nie. Ek slaap die hele dag deur. Die volgende dag voel ek nog pap goor. My Tandarts se hy kan nie vir my iets anders gee omdat hy so diep moet werk. Is dit ' n algemene ding?

Expert's Reply

A.

Oral health expert

besides the injection there is another option called consious sedation speak tm your dentist about this

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.